Volume 22, Issue 1
Traveling Wave Solutions to the Three-dimensional Nonlinear Viscoelastic System

Aihua Chen

DOI:

J. Part. Diff. Eq., 22 (2009), pp. 42-56.

Published online: 2009-02

Preview Full PDF 356 1056
Export citation
  • Abstract

In this paper, we establish the existence of traveling wave solutions to the nonlinear three-dimensional viscoelastic system exhibiting long range memory. Under certain hypotheses, if the speed of propagation is between the speeds determined by the equilibrium and instantaneous elastic tensors, then the system has nontrivial traveling wave solutions. Moreover, the system has only trivial traveling wave solution in some cases.

  • Keywords

Nonlinear viscoelastic system instantaneous elastic tensor equilibrium elastic tensor upstream condition strongly elliptic condition

  • AMS Subject Headings

35Q72 45K05 74J30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard